# SDR 2011F00153

- Difficulty date: July 11, 2011
- Submitted: July 29, 2011
- Operation: General aviation
- Aircraft: N638FT
- Make and model: Piper PA-28-161
- Aircraft serial: 2842315
- System (JASC): 7414 · Magneto/Distributor
- Part: Shaft
- Condition: Failed
- Location: Cam Follower
- Component: Magneto
- Component part number: 4371
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT WAS WRITTEN UP FOR POWER LOSS.  LT AND RT MAGS WERE PULLED.  TACH TIME ON BOTH MAGS, 933.5.  INSPECTION REVEALED LT MAG CAM FOLLOWER SHAFT BROKEN.  BOTH MAGS HAD OIL GETTING PAST OIL SEAL AS A RESULT, POINTS WERE PITTED, MAG WERE REPLACED.
